# SDR G1IA201912039126

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N126EC
- Make and model: Lear 45LEAR
- Aircraft serial: 226
- Aircraft time: 6,173 hours, 5,580 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 6,173 hours, 5,580 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413117
- Condition: Cut
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FAR 135.415 REPORT. PILOT REPORTS " LEFT ENGINE OIL PRESSURE STARTED DROPPING SLOWLY IN CRUISE FLIGHT. WHEN THE PRESSURE REACHED 65 PSI THE THRUST LEVER WAS RETARDED TO IDLE. WHEN IT DROPPED TO 50 PSI THE ENGINE WAS SHUT DOWN".     MAINTENANCE PERFORMED A VISUAL INSPECTION AND FOUND OIL ON THE LH ENGINE COWL, PYLON AND EMPENAGE. REMOVED LH LOWER AND UPPER COWLING AND FOUND OIL ON THE DIPSTICK TUBE, BOTTOM OF THE ENGINE AND ON THE ACCESSORIES. UNLOCK DIPSTICK TUBE AND RAISED SLIGHTLY TO FIND APPROXIMATELY 1/4" OF THE DIPSTICK CAP O-RING MISSING. CONSULTED HONEYWELL AND THE MAINTENANCE MANUAL THEN COMPLETED THE FOLLOWING: ENGINE OIL WAS DRAINED AND FILTER REMOVED WITH NO EVIDENCE OF CONTAMINATION. REPLACED FILTER WITH NEW AND DIPSTICK CAP O-RING WITH NEW. SERVICED ENGINE OIL AND PERFORMED LEAK CHECK AND GROUND RUNS WITH NO LEAKS NOTED. RECHECKED FILTER WITH NO CONTAMINATION NOTED. PERFORMED SATISFACTORY OPERATIONAL CHECK FLIGHT.
